# SDR RRXA99604

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON RIGHT HAND FLOOR STRUT TO FLOOR BEAM CHANNEL AT STA 1220.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  REMOVED AND REPLACED CHANNEL IAW DC8 SRM 51-1-20 AND DAC DWG 9754002.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
